# SDR ASAA2014111809856

- Difficulty date: November 18, 2014
- Submitted: December 6, 2014
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 69,221 hours, 39,732 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65528942
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 540, RBL 24 TO BL 0 IS CRACKED ON UNDER SIDE AROUND FASTENER HOLE.  ACFT GROUNDED.  R & R FLOORBEAM IAW SRM 51-40-02-0G-0 AND AMM 20-50-11-912-002.
